# SDR IPXA2M73904

- Difficulty date: May 16, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: ARB74562
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIGHT WING FUEL TANK BULKHEAD WEB LIGHTENING HOLE LIP CRACKED TWO PLACES AT STA XORS 433.  REPAIRED IAW  EA 011-5710-01-A3906 REV I/R AND EO MD11- 5710-47471-A.
